How will female sterilization affect my periods?

Many women find that their periods seem to be heavier some time after they were sterilized. Usually this occurs because they had been taking the pill before they were sterilized and the pill had been masking the problem. Others would have developed period problems later in life even if they had not been sterilized. The question as to whether sterilization is a cause of heavy periods remains unresolved although research tends to show no difference in the incidence of period problems following sterilization whether the female or male partner has the operation.


Related Medical Abstracts - Click on the paper title:-




Please click on the required question.

Women's Health

Thank you for choosing to visit us.


This is the personal website of David A Viniker MD FRCOG, retired Consultant Obstetrician and Gynaecologist - Specialist Interests - Reproductive Medicine including Infertility, PCOS, PMS, Menopause and HRT.
I do hope that you find the answers to your women's health questions in the patient information and medical advice provided.

I do hope that you find the answers to your women's health questions in the patient information and medical advice provided.

The aim of this web site is to provide a general guide and it is not intended as a substitute for a consultation with an appropriate specialist in respect of individual care and treatment.

David Viniker retired from active clinical practice in 2012.
In 1999, he setup this website - www.2womenshealth.com - to provide detailed
information many of his patients requested. The website attracts thousands of visitors every day from around the world.
If you would like advice on how to make more from your website, please visit his website Keyword SEO PRO or email him on david@page1-on-google.com.

David Viniker Linkedin Profile

< margin-right: 2px; text-indent:-20px" align="left" dir="ltr" margin-left:90px; 0px; margin-top:5pt; margin-bottom:5pt">